Fever Accompanied By An Enlarged Abdomen And Otherwise There Is Fluid In The Lining Of The Stomach?
Morning, I was hospitalized twice at the same hospital. Initially I had a fever every day with an enlarged abdomen, then ultrasound, it turns out there is fluid in the lining of the stomach or ascites. Then in further observations, CT scans, X-rays, it turns out there are tb bacterial spots in the lining of my stomach. While given a diuretic drug to remove the fluid, then X-rayed the lungs, apparently my lungs were clean. And finally I got treatment from pulmonary poly. I took a large red drug, a few days later my liver function improved, my eyes turned yellow and then stopped, and replaced with injections and other drugs (rifampicin, isoniazid, etambuthol hcl) for the tub. But I only injected once and took the drug rifampicin before eating once my body responded to weakness, shortness of breath, cold sweat and stomach mules so it had to continue. When I eat a little stomach I immediately mules and must chapter. Is that a side effect? R n r nThen drugs and injections while I stop. In 2 weeks I will consult with the pulmonary doctor who treats me. Is the medicine going to change or something?
hello .. thanks for the question ..
Peritoneal TB or TB peritonitis is inflammation of the lining of the abdominal wall caused by mycobacterium tuberculosis infection. symptoms that appear in the form of fever, abdominal pain, enlarged abdomen, decreased body weight, decreased appetite, nausea, vomiting, coughing, bowel movements, night sweats and weakness. TB peritonitis treatment is the same as pulmonary TB treatment in general, namely the administration of OAT drugs which are usually already in a combination drug package containing isoniazid, rifampicin, pyrazinamide, and ethambutol. as you have already been diagnosed with peritoneal TB and have received OAT treatment from the pulmonary poly where you are seeking treatment. from your situation, the possibility is caused by side effects of OAT that you consume, where known side effects of OAT in the form of nausea, vomiting, abdominal pain, heartburn, diarrhea, headache, muscle aches, joint pain and swelling, drowsiness, eyes yellow, red bowel, heart palpitations, blurred vision, and other side effects. during the treatment period OAT must be routine and remain controlled for consultation with a doctor. the use of this OAT drug should be consumed every day during the treatment period that has been recommended by your doctor, no withdrawal of the drug is obtained or not taking / using the drug even if only for a day, especially the first 2 weeks since the start of treatment, because it will cause a decrease in subsequent drug work even until the body does not respond to OAT drugs again / immune so that it can aggravate your situation. if complaints arise as you experience, you should immediately check and consult a doctor without stopping the drug, the doctor will conduct an examination and usually will provide other additional drugs to reduce the symptoms of side effects caused by OAT. when you stop the drug and when you check back to the doctor, the doctor will re-examine your condition both physical examination, blood tests, and other supporting examinations to ensure the development of the disease and determine the treatment that can be given to you whether it can still be the same or with a dose or addition of other drugs. things you need to consider in the period of OAT treatment is make sure and must be routine every day taking medication / injections, if additional complaints arise when treatment immediately consult with your doctor to prevent or reduce these complaints, consumption of healthy and nutritious food, manage stress and avoid excessive activity , maintain personal hygiene and avoid transmission with people around such as by using a mask, adequate rest.
so ... hopefully can help,